# SDR IXXA06SMN420S

- Difficulty date: November 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD FLAP CORRODED ON LOWER ANGLE BETWEEN STATION XN24.000 AND STATION XN32.000. DC8.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA AND FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-2-1 FIGURE 1 TR NUMBER 51-130 DATED 06-26-04, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-2-1 FIGURE 1 SHEET 5, 6, 10, 12 TR NUMBER 51-130, DC8 SRM 57-7-1 FIGURE 2 SHEET 3 ITEM "D", DC8 SRM 51-2-0 FIGURE 50 SHEET 68, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-2-1 FIGURE 1 SHEET 5, 6, 10 AND 12
